# SDR IPXA2024112566316

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 85,135 hours, 17,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WON`T CLOSE.  FOUND SUPERNUMERARY SEAT LEG REST NOT STOWED. STOWED LEG REST.  OPS CHECK GOOD AT THIS TIME. MM 52-11-02.
